MedElevator Войти в исследования
← Поиск публикаций
Pharmacy (Basel, Switzerland) · 2019

Aminoglycoside Allergic Reactions.

СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Childs-Kean Lindsey M, Shaeer Kristy M, Varghese Gupta Sheeba, Cho Jonathan C

Аннотация

Aminoglycosides are antimicrobial agents that are primarily used for infections caused by Gram-negative pathogens. The purpose of this article is to review the allergic reactions reported in the published literature to aminoglycoside antibiotics. A thorough PubMed search was conducted and excluded non-allergic adverse reactions to aminoglycosides. Allergic reactions to aminoglycosides occur infrequently, but can include cutaneous reactions as well as systemic reactions, including anaphylaxis. Of the evaluated aminoglycosides, gentamicin had the most reported allergic reactions, including the most reports of anaphylaxis, followed by tobramycin, and then amikacin. Most reports of allergic reactions occurred in patients who had a prior exposure to some dosage form of an aminoglycoside. Cross-reactivity among aminoglycosides is common and occurs due to the similarities in their chemical structures. Desensitization protocols to tobramycin have been described in the literature.